# SDR AALA202112076940

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 24,049 hours, 9,477 cycles
- Engine: Iae V2533A5
- Engine time: 33,700 hours, 12,564 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 8061640
- Part serial: 16828426
- Condition: Inoperative
- Location: Fuel System
- Part time: 27,835 hours, 10,824 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ENGINE SHUTDOWN AT THE GATE, CIRCUIT BREAKER TRIPPED ON OVERHEAD PANEL. A1 - HIGH PRESSURE FUEL SOLENOID VALVE #1. ENGINE #1 WOULD NOT SHUTDOWN WITH ENGINE MASTER SWITCH, HAD TO  SHUTDOWN THE ENGINE WITH THE ENGINE FIRE SWITCH. ACCOMPLISHED TSM 73-00-00-810-813-B, REPLACED #1 ENGINE FUEL METERING UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L40073006.
